Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/22276
Title: Survey on vector complementarity problems
Authors: Giannessi, F
Mastroeni, G
Yang, XQ 
Keywords: Minimal element problem
Vector Complementarity Problem
Vector optimization problem
Vector variational inequality
Issue Date: 2012
Publisher: Springer
Source: Journal of global optimization, 2012, v. 53, no. 1, p. 53-67 How to cite?
Journal: Journal of global optimization 
Abstract: The paper aims at summarizing the main results on Vector Complementarity Problems (VCP), including the existence of a solution and the relations with Vector Variational Inequalities and Vector Optimization Problems. Particular attention will be given to a VCP with a variable domination structure, where the ordering cone depends on the unknown variable.
URI: http://hdl.handle.net/10397/22276
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1007/s10898-011-9655-8
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Aug 18, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Aug 20, 2017

Page view(s)

22
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.